# SDR 20000407SH033

- Difficulty date: March 6, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N661CE
- Make and model: Cessna 414
- Aircraft serial: 4140943
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 11577L
- Condition: Cracked
- Location: Engine
- Component: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKCASE CRACKED FROM BASE OF NR 4 CYLINDER ACROSS THE TOP OF THE BACKBONE TO THE BASE OF NR 3 CYLINDER.  CAUSE UNKNOWN AT THIS TIME.  (X)
